New uniqueness results for fractional differential equations
Articles > Article · 2011
Authors: Fulya YÖRÜK DEREN, T. Gnana Bhaskar, Ravi P. Agarwal
Applicable Analysis, Journal Indexed in SCI Expanded, International, WoS, 2011, vol 92, pp 259-269
DOI: 10.1080/00036811.2011.608254
Summary
We develop the Krasnoselskii–Krein type of uniqueness theorem for an initial value problem of the Riemann–Liouville type fractional differential equation which involves a function of the form f (t, x(t), D q−1 x(t)), for 1<q<2 and establish the convergence of successive approximations. We prove a few other uniqueness theorems.